sexologist-icon

Irregular periods

My Hb is 9.6 but their is a 3 month delay in periods,and also weight problem, I had oly 2 to 3 idly or dosai,but the weight is too heavy
views-icons 13 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Irregular periods

doctor profile image
Harisha N L Bangalore | General Physician
Answered
it may occur in women who have anemia i.e low haemoglobin levels,diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it may be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO